Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jazzychicnyc

Member
  • Content Count

    65
  • Joined

  • Last visited

Everything posted by jazzychicnyc

  1. I know. There is another guy on here who is also self-medicating. His topic is titled: Zane Zane something....He is doing fine too: no more acne, just like us. I think it has more to do with resentment/jealousy. To be honest. when I first read your log about self-medicating I was burning mad. But it was less about you self-medicating and had more to do with the fact that you had something I wanted--Accutane. Also, you were bold enough to go out there are take matters in your own hands, and I was
  2. To the dictatorial Moderator who made the rash decision to remove my post titled: Self medication on Accutane. Whichever imprudent moderator decided to remove my post should be utterly ashamed. Public boards are not supposed to be places of self righteousness where posts that run counter to the status quo are censured. The person who read my thread and felt compelled to remove it obviously looks at the world through circumscribed lenses. If they were to actually take a critical look, they mi
  3. wow. Do you think it's the Accutane that is making you emotional (re: crying about work). I have been quite teary since starting, but I really don't know if it is the Accutane; I might've been equally upset on those occassions even if I weren't on Accutane. Yeah. My face is pretty BLAH too. Pores as huge as car garages on my face
  4. Can you beleive these creeps closed out my Self Medicating log?! I was flabbergasted! So many members were outraged at me medicating at 100mg/day so I surmise someone hit the "Report" button and sent my page to the Moderators. Anyhow, I am doing great. No new stuff. A few days ago I felt a little bad (bloatied feeling of lower extremeties, etc.), but I bounced right back
  5. You must mean month two since your dermatologist prescribed it for you, because it's been much longer if you include your self-medication start date. Can you believe these morons CLOSED my thread??!! i couldn't believe it. So many people were outraged that i was self-medication at 100mg/day that I am certain someone reported me. It's soooo sad. Total haters lolololol. Anyhow, I get the same thing: dry pale face with dry lips. I'm the same comlexion as you, so we probably look very similar when
  6. WOW. Sad to hear that. Yeah. might be due to the increase in dose. Would like to be kept updated on your progress.
  7. CONGRATS GUERILLA! I got so emotional reading your post! I don't know if it's the Accutane (I have been quite teary since starting) or what. You sound SOOO happy. So positive. Like you, I have seen GREAt improvement (progress pics in log). And I know what you mean about being outside at a public venue and NOT feeling self-conscious. Being able to simply enjoy the moment. You ROCK! Enjoy!!!!!!!!!!
  8. TONY! I see you came by my page. I posted some result pics on my page. Go see my results dog I just love that little smiley. That's got to be my most commonly used smileylololol. Anyway, do you also have days with LOTS of drying/peeling lips and others with not so much peeling?? Like yesterday, my lips were so dry that I walked around with my lips folded in! But today, no shedding at all I would rather my body peel; at least no one would see that beside me. Sheesh! this dry lip thingy is aw
  9. I jumped right on 100mg/day. I started NOVEMBER 7th. TODAY IS DAY 18. Basically, I have dry lips that are peeling like crazy. The dryness doesn't bother me so much. It's the PEELING (UUUghhh). Sometimes, I have white shags of skin hanging from my lips!!! Disgusting. And I'm scared to peel it because I'm afraid of the pain. But two days ago, I started using this Palmers cocoa butter stick that I had laying around, and amazingly, the peeling skin stopped. In fact, a lot of the dryness has gone a
  10. Mystero, soap has got to be the absolute worse thing you could use on your face. It is extremely drying, and irritating; it actually strips your skin of it's natural oils. However, many people still do swear by soap. But I guess if it works for you...I should shut my mouth eh?
  11. I finally got my order of ACCUATE two days ago DROOG. Yeah, it's easy to see a dermatologist here in the USA Droog (I'm fully insured) but getting one to prescribe ACCUTANE is another thing. They will put you on one antibiotic or topical treatment after another, even if no results are seen. I suppose after about 50 years of billing your insurance company they MIGHT decide to prescribe you ACCUTANE. So I ordered from this online site (which, by the way no longer sells ACCUTANE due to that new iPL
  12. nope. Not with a prescription. I couldn't get a dermatologist to prescribe it so I simply purchased it. It appears, however, that now the international drug pharmacy sites have pulled ACCUTANE from their webpages due to the FDA's new iPLEDGE program which they would be unable to adhere to. Now, my primary care physician (who thinks I'm nuts for self-medicating) has to do bloodwork during my routine physicals, even though he is upset at what I am doing. He will check out my triglyceride levels an
  13. Nope. Trying to get a dermatologist to prescribe Accutane here in NYC is a joke. It has been my experience that the dermatologists insist on prescribing one antibiotic or topical treatment after another. Even after years of no improvement, ACCUTANE is still not an option. So, I decided to order overseas. The problem is, while weeks ago there were MANY online sites selling ACCUTANE, nearly all have cut the drug from their site as a result of the FDA's latest roadblock (the iPLEDGE program) which
  14. Well I started today Got my money back from that Canada Drug site and received my ACCUTANE from my new supplier "YAY!". I'm going to take 100mg per day. I just took my first two pills, and will take three later on ith dinner. I'm SOO excited!!! TONY, you don't even have any darn acne! I cannot believe you are taking anything.
  15. Well I ordered Accutane on the Internet and just received all of my boxes today. I am starting on 100mg from the gate. I am 155 pounds (70kg), and for my size I could even go up to140mg. Your are fine at 120mg. Your dermatologist could place you on anywhere from 0.5mg to 2mg per kilogram of body weight. But the most important thing is the total dosage taken during the course. By course's end, you should have taken between 120 and 150mg per kilogram of body weight. So just multiply your weight (
  16. DAMN! your improvement is good!!!!
  17. WOW, I didn't know you were from British Columbia. COOL. I'm in New York. Anyhow, I recently ordered my Accutane, and will start in a few days. I will start an Accutane log when I do. I am jumping on 100mg/day from the start. I had been doing high dose Vitamin A until my Accutane order arrived (which can be very toxic, so I am not recommneding it, but it worked for me). I am allowing a week or so to prevent against an additive effect with the accutane (since accutane is basically mimicking vitam
  18. WOW, I didn't know you were from British Columbia. COOL. I'm in New York. Anyhow, I recently ordered my Accutane, and will start in a few days. I will start an Accutane log when I do. I am jumping on 100mg/day from the start. I had been doing high dose Vitamin A until my Accutane order arrived (which can be very toxic, so I am not recommneding it, but it worked for me). I am allowing a week or so to prevent against an additive effect with the accutane (since accutane is basically mimicking vitam
  19. I'm glad you are considering Accutane. I nudged you in the beginning to go that route, however, I realize you had to do your own thing and figure out what is best for you through trial and error. The primay concern with Accutane is its teratogenicity (birth defects). Since you are a man, that is ruled out for you. The other possible side effects (liver damage, raised triglycerides, bone density loss, etc.) are les common, and statistically, you stand a greater chance NOT experiencing these serio
  20. jazzychicnyc

    Happy

    three more months?? wow. what are your symptoms like now>>>??? still getting those headaches? and did you finally switch over from the ones you ordered to the ones your doctor prescribed>>>??? what MG will you be on (are on) with the Sotret???? the same as before? (80mg/day)
  21. brit, it's almost impossible to get TANE on the internet anymore. A few weeks ago, there were droves of sites with the stuff. It appears Roche Pharmaceuticals has really cracked down on overseas suppliers shipping the stuff via internet orders. Luckily, I was able to get my orders in b4 the sites stopped selling it. Many of the sites stopped taking orders at the end of October. One site stoped selling it just today (Nov. 1st). There are some scattered sites left, but they have astronomically inf
×